# SDR SWAA201906133619

- Difficulty date: May 14, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1498110
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY AFT BULKHEAD R/H HAND PANEL LOWER SUPPORT CORRODED AT BS. 947, STR. 25R.   R & R SUPPORT IAW SRM AND DWG.
